# SDR ASAA2023020741868

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,150 hours, 15,183 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LT ILLUMINATES ON RECALL, RESETS W/ MC RESET. GROUNDED - YES. PERFORMED BITE OF PACK TEMP CONTROL. REF B737-800 FIM 21-62 TASK 801. R FLT DECK TRIM VALVE FAULT PRESENT. PERFORMED INITIAL EVALUATION OF FIM 21-62 TASK 832. FAULT CLEARED.
